# SDR SWIA200514444

- Difficulty date: January 23, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,966 hours, 22,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT INOPERATIVE (1ST BULB).  RELAMPED FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
